# SDR SWAA2022030264741

- Difficulty date: February 17, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 33,991 hours, 20,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD SUPPORT AT BS 537.45 BL0 - RBL25 IS BROKEN / REMOVED AND REPLACED THE BROKEN FLOOR BOARD SUPPORT AT BS 537.46 BL 0 RBL 25 W/L 208 IAW SRM 51-40-02-0G-0 PER 7D(6) AND SRM 51-40-02-0G-0 PER 7D(1-4)
